MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720056-03
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was dissatisfied with the spectra concealable penile prosthesis (spp) length.The spp was removed and replaced with ambicor penile prosthesis.No complications reported in relation to this event.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient was dissatisfied with the spectra concealable penile prosthesis (spp) because the length was too short.The spp was removed and replaced with ambicor penile prosthesis.No further complications were reported in relation to this event.The product was explanted but not expected to be returned.Should additional information be received or the product be returned, a supplemental report will be filed upon completion of product analysis.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8222967
Report Number2183959-2018-62054
Device Sequence Number16212405
Product Code FAE
UDI-Device Identifier00878953005256
UDI-Public00878953005256
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/04/2021
Device Model Number720056-03
Device Catalogue Number720056-03
Device Lot Number0152185004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date01/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR